News source from CTV News
Police in Brantford are warning the public after a number of overdoses involving drugs they suspect were mixed with fentanyl.
Officers there were called to help paramedics deal with a rash of overdose calls on Tuesday.
The warning comes after the County of Brant Public Health Unit issued a public alert last week, noting that the number of suspected opioid overdoses in Brant County nearly doubled between June and July.
There were 22 suspected overdoses in July, one of which was fatal.
That’s compared to the 12 overdoses seen in June and an average of 13 per month so far this year.
Police say that, while they don’t advise people to use drugs, those who do should never use alone.
If you suspect you or someone you know is suffering from a drug overdose, call 911 immediately.
[su_feed url=”http://rss.cbc.ca/lineup/topstories.xml” limit=”20″]
Canadian News Headlines
[su_feed url=”http://rss.cbc.ca/lineup/canada.xml” limit=”20″]
#Canada #news #CanadianNews #headlinenews #Edmonton #calgary #vancouver #toronto